# SDR HEEA0012963

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4180F
- Make and model: Bell 206L-3
- Aircraft serial: 51469
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Stop Assy
- Part number: 206033518005
- Condition: Deteriorated
- Location: M/R Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOP ASSY RUBBER IS DETERIORATED.
